# SDR SWIA202162729

- Difficulty date: September 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR SEAT TRACK AT LBL9 CORRODED IN MULTIPLE SPOTS BETWEEN APPROXIMATELY FS.989.00 TO FS.1005.00 (MARKED).   (C-CHECK RO 11-20-2021)   REPLACED WITH NEW TRACK AND NEW HARDWARE REF CRJ700 AMM 53-00-49-400-802-A06. / TOOL # TUC9564 CAL: 16-NOV-20  DUE: 30-NOV-21.
